Record number :
1550090
Title of article :
The number of distinct values in a geometrically distributed sample
Author/Authors :
Archibald، نويسنده , , Margaret and Knopfmacher، نويسنده , , Arnold and Prodinger، نويسنده , , Helmut، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
23
From page :
1059
To page :
1081
Abstract :
For words of length n , generated by independent geometric random variables, we consider the average and variance of the number of distinct values (=letters) that occur in the word. We then generalise this to the number of values which occur at least b times in the word.
Journal title :
European Journal of Combinatorics
Serial Year :
2006
Link To Document :
بازگشت